LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Feeling so yucky on zithromax IV; any ideas?

 - UBBFriend: Email this page to someone!    
Author Topic: Feeling so yucky on zithromax IV; any ideas?
SAK
LymeNet Contributor
Member # 7387

Icon 1 posted      Profile for SAK     Send New Private Message       Edit/Delete Post   Reply With Quote 
I took Rocephin IV for 4 days and had a really bad reaction: rash, flu-like symptoms, extreme fatigue, weakness.

Doc switched me to IV zithromax 500mg. I've done 8 days mon-fri. I feel sooo incredibly yucky: very fatigued, drowsy, weak, hard to make even a step. I start feeling a little better on Sunday.

I don't know what to think. I've done iv zithro before and did not have this reaction. Could it be I haven't recovered from the Rocephin herx? Could zithro be causing another herx? I don't know what to do. Stop iv or keep pushing.

Any ideas anyone please?

--------------------
Be well,
SAK
 -

Posts: 371 | From Up North | Registered: May 2005  |  IP: Logged | Report this post to a Moderator
seibertneurolyme
Frequent Contributor (5K+ posts)
Member # 6416

Icon 1 posted      Profile for seibertneurolyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hubby has done IV Rocephin and most recently IV Primaxin -- during the Rocephin I almost always had to stop the IV at least once to give him IV Ativan to stop increased tremors/myoclonus/seizure-like activity. Then I would reconnect him and continue the IV.

With the Primaxin the reaction did not hit as quickly -- it was usually 1 or 1.5 hours later.

With oral colloidal silver (Argentyn 23) it could be within 5 minutes or as long as 1.5 hours.

If something works for him then he has an almost immediate response to every dose -- sometimes reaction decreases over time but not usually.

When hubby had either a very bad herx reaction or an allergic reaction to Mepron -- still not 100% sure which it was -- he broke out in hives

and then his whole body turned red like a sunburn and he gained 10 pounds of fluid almost overnight. It was 1 or 2 weeks before the achey feeling went away.

The best thing I can suggest is to increase your antioxidants and good bacteria as much as possible. Try COQ10, Resveratrol, pycnogenol plus phosphatidylcholine.

You could try decreasing your dose of IV meds -- I always started hubby out at a low dose and worked up to the suggested dose -- actually never got there with IV Primaxin.

I personally think pushing too hard causes more harm than good in the long run -- this is not medical advice but just my personal opinion based on hubby's experiences.

Good luck and let us know what you decide.

Bea Seibert

Posts: 7306 | From Martinsville,VA,USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
WildCondor
Unregistered


Icon 6 posted            Edit/Delete Post   Reply With Quote 
It sounds like a herx to me. When i was on IV Zithromax, I felt the same way. try to hang in there okay, You just started Zithromax, so a big change in meds like than can bring on a herx. If you notice ringing in the ears, dont panic, it is a side effect of the Zithromax. I wonder if your Rocephin rash etc, was a herx too? I got a horrible rash with Rocephin and it was a herx.
IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.